# SDR A6WA201304014865

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Mount
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HYD SYSTEM O/B CASE DRAIN FILTER MOUNT IS CRACKED.  REMOVED UNSERVICEABLE NR 2 HYD SYSTEM O/B CASE DRAIN FILTER MOUNT AND REPLACED WITH SERVICEABLE MOUNT IAW CRJ 200 SRM 51-40-11, 51-42-06 AND 51-42-21.
